| Model Number |
BAR-A8-8MM |
| Medical Device Problem Code |
Failure to Seal (4070)
| Health Effect - Clinical Code |
Hernia (2240)
| Date of Event |
09/29/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The description of the events detailed in this mdr represent intrinsic therapeutic's understanding at the time of submission.If any further information is found which would change or alter any conclusions or new information submitted, another follow-up will be completed.Intrinsic therapeutics will continue to monitor for updates/trends.
Event or Problem Description
The patient was implanted with a barricaid device on (b)(6) 2025.The patient experienced another herniation at the same level.The surgeon performed a revision microdiscectomy on (b)(6) 2025 and did not remove the implant.